HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant subspace theorems for subdiagonal algebras

Files in This Item:
pre351.pdf798.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83497

Title: Invariant subspace theorems for subdiagonal algebras
Authors: Nakazi, T. Browse this author
Watatani,,Y Browse this author
Issue Date: 1-Oct-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 351
Start Page: 1
End Page: 21
Abstract: We investigate a certain class of invariant subspaces of subdiagonal algebras which contains the both cases of (extended) weak-*Dirichle algebras and analytic crossed products. We show a version of the Beurling-Lax-Halmos theorem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69101
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University